DCDS-S
On boundary regularity of solutions to Maxwell's equations with a homogeneous conservative boundary condition
M. Eller
Discrete & Continuous Dynamical Systems - S 2009, 2(3): 473-481 doi: 10.3934/dcdss.2009.2.473
The dynamic Maxwell equations with a conservative boundary condition are considered. A boundary regularity result for classical solutions is proved. This result is remarkable since the boundary condition does not satisfy the uniform Lopatinskii (Kreiss-Sakamoto) condition.
keywords: uniform Lopatinkii condition. boundary value problem Maxwell's equations
DCDS
Exact/approximate controllability of thermoelastic plates with variable thermal coefficients
M. Eller Roberto Triggiani
Discrete & Continuous Dynamical Systems - A 2001, 7(2): 283-302 doi: 10.3934/dcds.2001.7.283
We study a controllability problem (exact in the mechanical variables {$w,w_t$} and, simultaneously, approximate in the thermal variable $\theta$) of thermoelastic plates by means of boundary controls, in the clamped/Dirichlet B.C. case, when the 'thermal expansion' term is variable in space.
keywords: Controllability problem thermoelastic plates

Year of publication

Related Authors

Related Keywords

[Back to Top]